# SDR R61A201611150739

- Difficulty date: November 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 6,639 hours, 4,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002601
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 12,511 hours, 9,814 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY BATTERY WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PER EMB AMM AND OPS CHECKED GOOD.
